# SDR HALA2009092500438

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 23276
- Aircraft time: 88,978 hours, 16,959 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - SMALL AMOUNT OF OIL FOUND PUDDLING IN NR 1 ENG INLET COWL.  JUST UNDER SPINNER CONE.  OIL LEAK OK AND WITHIN LIMITS IAW AMM71-00-00-795-003 PD10.  PERFORMED GROUND IDLE TEST 71-00-00-120.  NO FURTHER LEAKS FOUND.  OK FOR SVC.
